# SDR ASAA12511452

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,879 hours, 6,791 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Unknown
- Location: Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STARTED APU BUT NO VOLTS OR FREQ.  ELECTRICAL METERS BATTERY AND GALLEY POWER MODULE TESTS GOOD IW MM 24-21-53.  GROUND VERIFICATION SUCCESSFUL.
